← Return to Opioids Make me Nauseated - help!

Discussion
ashby1947 (@ashby1947)

Opioids Make me Nauseated - help!

Chronic Pain | Last Active: Jul 27 10:19am | Replies (6)

Comment receiving replies
@fourof5zs

@ashby1947

Sue,

I take oxycodone 5mg.. as needed. anywhere from 4 to 8 hours with sometimes taking a half tab instead of whole or adding half tab in addition to the 1 tab. I get a headache (for about an hour) and sometimes nausea with it. When I first started taking it I was on twice this dose. Taking it with food helps cut down on the nausea. I take the ondansetron (generic zofran) when needed for the nausea. I don't have to take it as often as I did. Mostly my nausea comes now after I eat and not because of the oxycodone.

I am allergic to tramadol and norco is hydrocodone based and it makes me extremely nauseous and I will have a bad headache that seems to last forever. My surgeon told me to eat a few Ritz crackers if I got nauseous. They actually settle my stomach better than a saltine cracker. With some people ginger will settle the stomach. It does the opposite for me. If the crackers do not work I then take the ondansetron . Ondansetron sometimes gives me a mild headache too and sometimes I get sleepy when taken close to the oxycodone. Sometimes ondansetron doesn't work and I just be still until it goes away. Sorry to say that sometimes the only way for the nausea to go away is natures course of vomiting.

ZeeGEE

Jump to this post


Replies to "@ashby1947 Sue, I take oxycodone 5mg.. as needed. anywhere from 4 to 8 hours with sometimes..."

Try a yogurt,a different form of pill but fof same reasons. Ultram or tramadol is more or less tylenol and advil if notmistaken.